# SDR SWAA2022081728151

- Difficulty date: July 12, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 59,256 hours, 35,036 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Hinge
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION HINGE WASTE SERVICE DOOR 145AL AT FUSELAGE EXTERIOR 2022-365478 / [01] REPLACED HINGE LOC. WASTE SERVICE DOOR 145AL AT FUSELAGE EXTERIOR IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9;[02] REPLACED HINGE LOC. WASTE SERVICE DOOR 145AL AT FUSELAGE EXTERIOR IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9
